# SDR SWAA2020082403620

- Difficulty date: July 23, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 69,119 hours, 40,733 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 147A0002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT ARE AFT OF ACB BS968 RBL24 WL184. MARKED / REMOVED AND REPLACED NEW STRINGER CLIP (BRACKET) B/S968 RBL24 WL184 P/N 147A7427-11 PO:799248/1 IAW SRM 51-40-02 AND SRM 51-10-02 PARAGRAPH 9 AND DWG 147A0002 REV: 5990U 06AUG20
